2020, Volume 9
2019, Volume 8
2018, Volume 7
2017, Volume 6
2016, Volume 5
2015, Volume 4
2014, Volume 3
2013, Volume 2
2012, Volume 1

Volume 4, Issue 1-2, January 2015, Page: 15-19
Pseudo Similar Intuitionistic Fuzzy Matrices
T. Gandhimathi, Department of Mathematics, P.A. College of Engineering and Technology, Pollachi-642 002, India
A. R. Meenakshi, Department of Mathematics, Karpagam University, Coimbatore-642 021, India
Received: Nov. 28, 2014;       Accepted: Dec. 24, 2014;       Published: Dec. 31, 2014
DOI: 10.11648/j.acm.s.2015040102.14      View  3690      Downloads  250
In this paper, we shall define Pseudo Similarity and Semi Similarity for Intuitionistic Fuzzy Matrix (IFM) and prove that the Pseudo similarity relation on a pair of IFMs is inherited by all its powers and their transposes are similar. Also we exibit that the Pseudo similarity relation preserve regularity and impotency of their matrices.
Fuzzy matrix, Intuitionistic Fuzzy Matrix, Pseudo Similar, Semi Similar
To cite this article
T. Gandhimathi, A. R. Meenakshi, Pseudo Similar Intuitionistic Fuzzy Matrices, Applied and Computational Mathematics. Special Issue: New Advances in Fuzzy Mathematics: Theory, Algorithms, and Applications. Vol. 4, No. 1-2, 2015, pp. 15-19. doi: 10.11648/j.acm.s.2015040102.14
K. Atanassov, “Intuitionistic fuzzy sets”, Fuzzy Sets and systems 20(1), (1986), 87-96.
H. H. Cho, “Regular fuzzy matrices and fuzzy equations”, Fuzzy Sets and Systems, 105 (1999), 445 – 451.
Huanyin Chen, “Pseudo similarity in Semigroups”, Semi group forum,68(2004),59-63
K. H. Kim and F. W. Roush, “Generalised fuzzy matrices”, Fuzzy sets and Systems, 4 (1980),293 – 315.
S. Khan and Anita Pal, “The Generalised inverse of intuitionistic fuzzy matrics”, Journel of Physical science, Vol II (2007), 62-67.
A R. Meenakshi,”Fuzzy matrices: Theory and its applications”, MJP Publishers, Chennai – 2008.
A R. Meenakshi,” Pseudo similarity in semigroups of fuzzy matrices”, Proc. Int. Symp. on Semigroups and Appln.,(2007),64-73.
A R. Meenakshi and T. Gandhimathi, “On Regular intuitionistic Fuzzy matrices”, Int.J. of Fuzzy Mathematics, Vol. 19, No. 2, (2011), 599-605.
Browse journals by subject